Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Duals and envelopes of some Hardy-Lorentz spaces

Author: Marc Lengfield
Journal: Proc. Amer. Math. Soc. 133 (2005), 1401-1409
MSC (2000): Primary 32A35
Published electronically: October 18, 2004
MathSciNet review: 2111965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $0<p<1$ we describe the dual spaces and Banach envelopes of the spaces $H^{p,q}$ for finite values of $q$ and for $H_{0}^{p,\infty }$, the closure of the polynomials in $H^{p,\infty }$. In addition, we determine the $s$-Banach envelopes for the spaces $H^{p,q}$ in the cases $0<q<p<s\leq 1$ and $0<q<p\leq s\leq 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A35

Retrieve articles in all journals with MSC (2000): 32A35

Additional Information

Marc Lengfield
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
Address at time of publication: Department of Mathematics, Western Kentucky University, Bowling Green, Kentucky 42101

PII: S 0002-9939(04)07656-7
Received by editor(s): April 1, 2003
Received by editor(s) in revised form: January 7, 2004
Published electronically: October 18, 2004
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.